Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 301, NWS Des Moines, IA

September 20, 20187 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Sep 20, 2018, 6:25 PM CDT for 7 counties in Iowa. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2018, 6:25 PM CDT (23:25 UTC)
Expired
Sep 20, 2018, 7:15 PM CDT
In force
50 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IA, Hancock County, IA, Humboldt County, IA, Kossuth County, IA, Pocahontas County, IA, Webster County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 116 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 6:30 PM CDTTSTM WND GST 61Rockwell City, IARWIS STATION RRWI4.
Sep 20, 6:31 PM CDTTSTM WND GST 655 Sw Jolley, IAESTIMATED WINDS OF 60-70 MPH WHILE DRIVING.
Sep 20, 6:40 PM CDTTSTM WND DMGRockwell City, IABRANCHES DOWN - UP TO 10 INCH IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 20, 3:11 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2018-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2018-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
330 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

455 
WUUS53 KDMX 202325
SVRDMX
IAC025-081-091-109-151-187-197-210015-
/O.NEW.KDMX.SV.W.0301.180920T2325Z-180921T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
625 PM CDT THU SEP 20 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Northern Webster County in central Iowa...
  Eastern Pocahontas County in northwestern Iowa...
  Western Wright County in north central Iowa...
  Southern Kossuth County in north central Iowa...
  Northern Calhoun County in west central Iowa...
  Southwestern Hancock County in north central Iowa...
  Humboldt County in north central Iowa...

* Until 715 PM CDT.

* At 625 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles south of Algona to South Twin Lake, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Dodge, Pocahontas, Rockwell City, Dakota City, Humboldt, Eagle
  Grove, Manson, North Twin Lake, Fort Dodge Regional Airport, South
  Twin Lake, Pomeroy, Kanawha, Goldfield, Rolfe, Badger, Gilmore
  City, Livermore, Twin Lakes, Corwith and Bode.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4307 9374 4256 9393 4256 9397 4252 9397
      4231 9482 4273 9480 4298 9433
TIME...MOT...LOC 2325Z 250DEG 32KT 4296 9422 4248 9467 

HAIL...<.75IN
WIND...60MPH
 
$$

Kotenberg
2 follow-up statements
500 
WWUS53 KDMX 202349
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
649 PM CDT THU SEP 20 2018

IAC025-081-091-109-151-187-197-210015-
/O.CON.KDMX.SV.W.0301.000000T0000Z-180921T0015Z/
Webster IA-Pocahontas IA-Wright IA-Kossuth IA-Calhoun IA-Hancock IA-
Humboldt IA-
649 PM CDT THU SEP 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN WEBSTER...EASTERN POCAHONTAS...WESTERN WRIGHT...SOUTHERN
KOSSUTH...NORTHEASTERN CALHOUN...SOUTHWESTERN HANCOCK AND HUMBOLDT
COUNTIES...

At 649 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Britt to 7 miles east of Manson,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Dodge, Rockwell City, Dakota City, Humboldt, Eagle Grove,
Manson, Fort Dodge Regional Airport, North Twin Lake, Kanawha,
Goldfield, Rolfe, Badger, Gilmore City, Livermore, Twin Lakes,
Corwith, Bode, Lu Verne, Renwick and Barnum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4307 9374 4256 9393 4256 9397 4252 9397
      4236 9462 4254 9463 4283 9461 4298 9433
TIME...MOT...LOC 2349Z 250DEG 32KT 4303 9395 4255 9440 

HAIL...<.75IN
WIND...60MPH
 
$$

Kotenberg
094 
WWUS53 KDMX 210012
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
712 PM CDT THU SEP 20 2018

IAC025-081-091-109-151-187-197-210022-
/O.EXP.KDMX.SV.W.0301.000000T0000Z-180921T0015Z/
Webster IA-Pocahontas IA-Wright IA-Kossuth IA-Calhoun IA-Hancock IA-
Humboldt IA-
712 PM CDT THU SEP 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WEBSTER...EASTERN
POCAHONTAS...WESTERN WRIGHT...SOUTHERN KOSSUTH...NORTHEASTERN
CALHOUN...SOUTHWESTERN HANCOCK AND HUMBOLDT COUNTIES WILL EXPIRE AT
715 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, north central, northwestern and west central Iowa.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Des Moines .

LAT...LON 4307 9374 4256 9393 4256 9397 4252 9397
      4236 9462 4254 9463 4283 9461 4298 9433
TIME...MOT...LOC 0012Z 250DEG 32KT 4309 9371 4261 9416 

$$

Kotenberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 6:12 PM CDT, 13 minutes earlier.

Area forecast discussion, Sep 20, 6:12 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
612 PM CDT Thu Sep 20 2018

.SHORT TERM.../Tonight through Friday/
Issued at 228 PM CDT Thu Sep 20 2018

A warm front extended from far northwest Iowa east across north
central Iowa at 19Z. Aloft, a strong short wave upper trough was
moving into the central plains from the west. The upper trough
will move ENE fairly quickly into the upper midwest tonight. The
wave should deepen the surface low, over northeast Nebraska at
20Z, as it moves northeast into Minnesota this evening. The warm
front over northern Iowa should continue to lift north as the
surface low moves northeast late this afternoon. As of 20z, the
airmass near this boundary appeared to be capped. As the boundary
moves north and large scale ascent overtakes the area, severe
surface based convection should develop. The question for our area
is where initiation will occur. The thinking at this time is that
the boundary should be north of the border so initiation is more
likely in Minnesota.

Meanwhile, the large scale ascent and convergence along the
surface front, should initiate a linear area of convection. The
line of storms will then move east into central Iowa this evening.
The CAMS have been very consistent with this scenario and the
POPS reflect this high confidence. There could be severe storms
embedded with the line, especially if there are bow segments
which move NE which is more favorable to maintain balance
resulting in severe winds.

The airmass behind this boundary should be fall-like with much
cooler and drier air overtaking central Iowa on Friday. As the
surface high moves through the region Friday night and Saturday,
temperatures will be cool compared to what we have seen with lows
reaching the near 40 in the northwest Saturday morning. It would
not be surprising to see upper 30s in some locations across the
north.

.LONG TERM.../Saturday through Thursday/ Issued at 228 PM CDT Thu
Sep 20 2018

A fall-like pattern will be in place next week with a couple of
frontal passages and precipitation chances. The first system will
impact the area Monday night and a stronger looking front should
move through late in the week. The model guidance appears
reasonable with at or below normal temperatures and relatively dry
weather.

&&

.AVIATION.../For the 00Z TAFS through 00Z Friday evening/
Issued at 611 PM CDT Thu Sep 20 2018

Main concern will be convection through 09z and strong winds
/mixing and lowering cigs. Line of strong storms progressing east
now and timing shows the storms will move into central Iowa
between 02-05z...as they weaken with time. Lingering showers trail
the front but will not last long. Mixing will lessen between
00-01z with gradient winds lessening by 02z. NW winds pick up aft
14z Friday with gusts nearing 30kt at KMCW/KALO/KDSM. MVFR cigs to
lift as mixing takes over Friday morning. Will monitor storms for
svr wind gusts...especially for KMCW/KDSM...east of there storms
should be weaker.  /rev

&&

.HYDROLOGY...
Issued at 228 PM CDT Thu Sep 20 2018

Heavy rainfall across northern Iowa over the past couple days has
led to rises--in some cases rapid--on area rivers and streams. Some
rivers are already above flood stage. Widespread river Flood
Warnings are in effect along and north of US 20. Presently there are
10 river Flood Warnings in effect and one river Flood Watch (for the
Iowa River near Tama Hwy E49--TMAI4) is in effect. Since the river
is not forecast to reach flood stage at TMAI4 for several days, and
the forecast crest is slightly above flood stage, it was decided to
issue a river Flood Watch for TMAI4 due to confidence being below
the 80 percent threshold for a warning.

The river Flood Warnings in effect are generally for minor flooding,
except for two locations where major flooding (Cedar River at Cedar
Falls--CEDI4) and moderate flooding (East Fork Des Moines River at
Algona--AGNI4) are expected.

The Black Hawk Creek at Hudson (HUDI4) in the Waterloo/Cedar Falls
area will also experience a significant rise--nearing or possibly
reaching flood stage. Since there is presently no river Flood
Warning in effect for this location, the river forecast there will
have to closely monitored over the next couple days for a possible
river Flood Warning.

Relatively little QPF exists for the next few days, so the rises
advertised in the going river forecasts are based on observed
precipitation (QPE).

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Johnson
LONG TERM...Johnson
AVIATION...REV
HYDROLOGY...Zogg
Hazardous weather outlook, Sep 20, 3:49 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
349 PM CDT Thu Sep 20 2018

IAZ004>007-015>017-023>028-033>039-212100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-
349 PM CDT Thu Sep 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Late this afternoon and tonight

Severe thunderstorms are possible this evening. The main severe
threats are damaging winds, large hail and isolated tornadoes are
secondary threats. Brief heavy rainfall is also possible.

Several river flood warnings are in effect across northern Iowa.
Please refer to the National Weather Service website for more
details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of showers and thunderstorms Monday into Tuesday
of next week. At this time the threat of severe weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening.

IAZ044>050-057>062-070>075-081>086-092>097-212100-
Crawford-Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-
Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
349 PM CDT Thu Sep 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Late this afternoon and tonight

Strong to severe thunderstorms are possible this evening into
tonight. The main severe threats are damaging winds with
large hail being a secondary threat. Brief heavy rain is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of showers and thunderstorms Monday into Tuesday
of next week. At this time the threat of severe weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Special weather statement, Sep 20, 5:19 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Des Moines IA
519 PM CDT THU SEP 20 2018

IAZ004-005-015-023-024-033-034-044-045-202315-
Humboldt IA-Palo Alto IA-Kossuth IA-Calhoun IA-Sac IA-Pocahontas IA-
Emmet IA-Carroll IA-Crawford IA-
519 PM CDT THU SEP 20 2018

...Line of Storms to Produce Winds upwards of 50 mph...

At 518 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lost Island Lake to near Ute. Movement was
northeast at 60 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Algona, Emmetsburg, Sac City, Pocahontas, Rockwell City, Lake City,
Manson, Laurens, Lake View, Odebolt, Five Island Lake, Black Hawk
Lake, Iowa Lake, Union Slogh, North Twin Lake, Lost Island Lake,
South Twin Lake, Silver Lake, Rush Lake and Schleswig.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central, northwestern and west central Iowa.

LAT...LON 4350 9397 4343 9397 4225 9473 4193 9567
      4221 9567 4221 9532 4247 9532 4248 9539
      4256 9539 4256 9492 4319 9491 4340 9443
      4350 9446
TIME...MOT...LOC 2218Z 237DEG 50KT 4320 9485 4199 9567

Kotenberg
Local storm report, Sep 20, 5:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
538 PM CDT THU SEP 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     2 WNW GRUVER            43.41N 94.75W
09/20/2018  M75 MPH          EMMET              IA   ASOS

            ASOS STATION EST, ESTHERVILLE MUNICIPAL
            AIRPORT.

&&

BSS
Local storm report, Sep 20, 6:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
604 PM CDT THU SEP 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     2 E EMMETSBURG          43.11N 94.64W
09/20/2018  M60 MPH          PALO ALTO          IA   STORM CHASER

            MEASURED BY ANEMOMETER.

&&

BSS
Local storm report, Sep 20, 6:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
609 PM CDT THU SEP 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     EMMETSBURG              43.11N 94.68W
09/20/2018                   PALO ALTO          IA   PUBLIC

            POWER LINE DOWN IN TOWN - VIA SOCIAL MEDIA.

&&
Special weather statement, Sep 20, 6:17 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Des Moines IA
617 PM CDT THU SEP 20 2018

IAZ005-023-024-035-210015-
Humboldt IA-Kossuth IA-Webster IA-Pocahontas IA-
617 PM CDT THU SEP 20 2018

...Line of Strong Storms May Produce Winds to 50 mph...

At 616 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southwest of Algona to 9 miles
northwest of North Twin Lake. Movement was east at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Pocahontas, Dakota City, Humboldt, Fonda, Rolfe, Gilmore City,
Livermore, Corwith, Bode, Lu Verne, Palmer, Clare, Rutland, Bradgate,
St. Joseph, Ottosen, Pioneer, Pocahontas Municipal Airport, Frank A
Gotch State Park and Humboldt Municipal Airport.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, north central, northwestern and west central Iowa.

LAT...LON 4296 9397 4258 9428 4256 9470 4256 9485
      4273 9478 4291 9448 4291 9445 4293 9444
      4300 9397
TIME...MOT...LOC 2316Z 254DEG 23KT 4291 9441 4259 9475

Kotenberg
Local storm report, Sep 20, 6:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
620 PM CDT THU SEP 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     2 W ALGONA              43.08N 94.27W
09/20/2018  M63 MPH          KOSSUTH            IA   AWOS

            AWOS STATION AXA, ALGONA AIRPORT.

&&

BSS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 8:49 PM CDTSevere Thunderstorm WarningDMXPalo Alto, Pocahontas25 min
Sep 19, 9:54 PM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth3 days
Sep 19, 9:54 PM CDTRiver Flood WarningDMXEmmet15 days
Sep 19, 9:57 PM CDTRiver Flood WatchDMXHumboldt, Kossuth7 days
Sep 19, 10:22 PM CDTFlash Flood WarningDMXFranklin, Wright6 hr
Sep 20, 4:14 AM CDTAreal Flood WarningDMXFranklin, Wright24 hr
Sep 20, 4:55 AM CDTRiver Flood WarningDMXWright6 days
Sep 20, 4:55 AM CDTRiver Flood WarningDMXHumboldt9 days
Sep 20, 4:57 AM CDTRiver Flood WatchDMXWebster24 hr
Sep 20, 4:57 AM CDTRiver Flood WatchDMXPalo Alto, Pocahontas6 days
Sep 20, 8:51 AM CDTAreal Flood WarningDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more48 hr
Sep 20, 10:46 AM CDTRiver Flood WatchDMXTama3 days
Sep 20, 11:23 AM CDTRiver Flood WarningDMXWebster7 days
Sep 20, 11:23 AM CDTRiver Flood WarningDMXPalo Alto, Pocahontas5 days
Sep 20, 11:23 AM CDTRiver Flood WarningDMXHumboldt, Kossuth8 days
Sep 20, 5:13 PM CDTSevere Thunderstorm WarningDMXEmmet47 min
Sep 20, 5:19 PM CDTSpecial Weather StatementDMXCalhoun, Crawford, Kossuth, Palo Alto, Pocahontas, Sac56 min
Sep 20, 5:41 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto34 min
Sep 20, 5:43 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Pocahontas, Sac47 min
Sep 20, 5:49 PM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas26 min
Sep 20, 5:52 PM CDTSevere Thunderstorm WarningDMXHancock, Kossuth, Winnebago, Worth38 min
Sep 20, 6:17 PM CDTSpecial Weather StatementDMXHumboldt, Pocahontas58 min
Sep 20, 6:28 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Kossuth, Winnebago, Worth47 min
Sep 20, 6:41 PM CDTSevere Thunderstorm WarningDMXCalhoun, Hamilton, Webster, Wright34 min
Sep 20, 6:59 PM CDTSpecial Weather StatementDMXBoone, Greene61 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.